Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 153, NWS Pueblo, CO

July 23, 20184 counties in Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 23, 2018, 6:56 PM MDT for 4 counties in Colorado. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2018, 6:56 PM MDT (00:56 UTC)
Expired
Jul 23, 2018, 7:45 PM MDT
In force
49 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Baca County, CO, Bent County, CO, Las Animas County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 123 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:27 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 0.9 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
223 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-57 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

664 
WUUS55 KPUB 240056
SVRPUB
COC009-011-071-089-240145-
/O.NEW.KPUB.SV.W.0153.180724T0056Z-180724T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
656 PM MDT MON JUL 23 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Otero County in southeastern Colorado...
  Northwestern Baca County in southeastern Colorado...
  East central Las Animas County in southeastern Colorado...
  Southern Bent County in southeastern Colorado...

* Until 745 PM MDT.

* At 655 PM MDT, a severe thunderstorm was located 17 miles east of
  Higbee, or 24 miles southeast of North La Junta, moving east at 20
  mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Otero...northwestern Baca...east central Las Animas
  and southern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3759 10344 3787 10326 3809 10284 3743 10273
TIME...MOT...LOC 0055Z 249DEG 19KT 3781 10313 

HAIL...1.50IN
WIND...60MPH
 
$$

Hodanish
3 follow-up statements
260 
WWUS55 KPUB 240112
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
712 PM MDT MON JUL 23 2018

COC009-089-240121-
/O.CAN.KPUB.SV.W.0153.000000T0000Z-180724T0145Z/
Otero CO-Baca CO-
712 PM MDT MON JUL 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OTERO AND
NORTHWESTERN BACA COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3762 10331 3787 10325 3809 10284 3773 10278
TIME...MOT...LOC 0111Z 249DEG 19KT 3784 10303 

$$

COC011-071-240145-
/O.CON.KPUB.SV.W.0153.000000T0000Z-180724T0145Z/
Las Animas CO-Bent CO-
712 PM MDT MON JUL 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR NORTHEASTERN LAS ANIMAS AND SOUTHERN BENT COUNTIES...

At 711 PM MDT, a severe thunderstorm was located 16 miles south of
John Martin Reservoir, or 27 miles southwest of Lamar, moving east at
20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
northeastern Las Animas and southern Bent Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3762 10331 3787 10325 3809 10284 3773 10278
TIME...MOT...LOC 0111Z 249DEG 19KT 3784 10303 

HAIL...1.25IN
WIND...60MPH
 
$$

Hodanish
552 
WWUS55 KPUB 240122
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
722 PM MDT MON JUL 23 2018

COC071-240131-
/O.CAN.KPUB.SV.W.0153.000000T0000Z-180724T0145Z/
Las Animas CO-
722 PM MDT MON JUL 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAS ANIMAS COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has  moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3778 10327 3787 10325 3809 10284 3778 10279
TIME...MOT...LOC 0121Z 234DEG 17KT 3790 10302 

$$

COC011-240145-
/O.CON.KPUB.SV.W.0153.000000T0000Z-180724T0145Z/
Bent CO-
722 PM MDT MON JUL 23 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM MDT
FOR CENTRAL BENT COUNTY...

At 721 PM MDT, a severe thunderstorm was located 13 miles south of
John Martin Reservoir, or 25 miles southwest of Lamar, moving
northeast at 20 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of
central Bent County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3778 10327 3787 10325 3809 10284 3778 10279
TIME...MOT...LOC 0121Z 234DEG 17KT 3790 10302 

HAIL...1.25IN
WIND...60MPH
 
$$

Hodanish
769 
WWUS55 KPUB 240143
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
743 PM MDT MON JUL 23 2018

COC011-240153-
/O.EXP.KPUB.SV.W.0153.000000T0000Z-180724T0145Z/
Bent CO-
743 PM MDT MON JUL 23 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL BENT COUNTY WILL
EXPIRE AT 745 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

Heavy rain will still be possible with this storm.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3778 10327 3787 10325 3809 10284 3778 10279
TIME...MOT...LOC 0143Z 249DEG 19KT 3794 10290 

$$

Hodanish

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 3:13 PM MDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jul 23, 3:13 PM MDT, 3 hours 43 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
313 PM MDT Mon Jul 23 2018

.SHORT TERM...(This evening through Tuesday)
Issued at 303 PM MDT Mon Jul 23 2018

...Heavy rain and severe storms possible through this evening...

Currently...

Bulk shear is running higher than previously expected...40-50
knots across parts of the Pikes Peak Region. Additionally, Mixed
Layer CAPES are running an estimated 1,000-2,000 J/kg. With
steepening mid level lapse rates through the afternoon, should all
be sufficient for rotating storms. Plus, high res models are
showing supercellular structures, particularly over the Pikes
Peak Region. As storms continue to evolve through the afternoon
into the evening, bowing structures noted...suggestive of high
wind potential. Also, some initial quarter size hail possible
mountains and immediately adjacent plains as storms get going
this afternoon. So, a Severe Thunderstorm Watch is now in effect
until 7 this evening. The Flash Flood Watch also remains in
effect. Busy weather ahead in the short term. lw

For later tonight...HRRR shows a secondary round of stronger
convection moving across the greater Pikes Peak region from mid
evening to around midnight. Dunno if this will come to pass as
HRRR is notorious for producing 2nd rounds of storms and not
materializing (or much weaker than initially forecasted). For now
will draw up fcst based on HRRR output and keep convection going
through the nighttime hours going on the plains.

Tomorrow...

Anticipate most of the activity tomorrow will be over the mountains
as plains at this time appear to be too stable and relatively drier.
With precip over the mtns, burn scar flooding will be the main
concern tomorrow, especially the Spring burn scar.

.LONG TERM...(Tuesday night through Monday)
Issued at 303 PM MDT Mon Jul 23 2018

...Active Thunderstorm and Locally Heavy Rain Pattern to Continue...

Southern Colorado will remain in an active monsoon pattern through
the week.  The center of a large upper level high pressure system
will remain over the southwest U.S. through the period.  This will
allow monsoon moisture to rotate around the high, adjoin with
shortwaves moving over the top of the ridge, and then enter the
eastern plains through the back door.  Forecast models have
shortwaves moving through the stronger flow to the north, clipping
southern Colorado almost daily through the weekend, before things
start to dry out early next week.  This is a good setup for rain
across the eastern slopes and plains as each shortwave will help to
initiate and organize convection.  Also, each shortwave will likely
send a boundary south which will help to focus low level moisture.
The combination of the two will help to realize all the monsoonal
moisture that is available in the atmosphere. With each day that
passes this week, antecedent soil moisture will increase. As a
result, the flash flood threat will escalate over time. Burn scars
will be primary targets for flash flooding through the week but
urban areas will also be prime targets.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 303 PM MDT Mon Jul 23 2018

Thunderstorms and low cigs will be the primary issues at KCOS and
KPUB rest of today and this evening. Storms will move over the
region this afternoon, with a secondary round being indicated by the
short range guidance later this evening. Low cigs will be likely at
both KPUB and KCOS tonight into tomorrow morning. Thunderstorms will
likely remain over the mtns tomorrow.

KALS will be VFR, with isold TSRA during the afternoon and
evening.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>089-
093>099.

&&

SHORT TERM...HODANISH
LONG TERM...LW
AVIATION...HODANISH
Hazardous weather outlook, Jul 23, 11:48 AM MDT, 7 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1148 AM MDT Mon Jul 23 2018

COZ058>089-093>099-241800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Mon Jul 23 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Flash flooding is possible this afternoon and evening across the
region. High resolution guidance continues to indicate
thunderstorms, capable of producing very heavy rain, will develop
by mid afternoon and and move southeast across the southern
mountains and then I-25 corridor region. Some of these models
explicitly show intense storms moving over the Colorado Springs
and Pueblo regions. Heavy rain is also being indicated over the
numerous burn scars, especially Waldo Canyon. Heavy rain will also
be possible over the remainder of the plains.

In addition to the heavy rain potential, severe thunderstorms
will be possible across the area, and these storms will be capable
of producing damaging winds up to 70 mph and hail up to teh size
of ping pong balls.

An additional round of thunderstorms capable of producing heavy
rain will be possible later this evening across the region.

Residents and visitors alike should be weather aware today and
tonight, and be prepared to seek safe shelter if dangerous
weather develops.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Moisture will remain in place across the area throughout the
week, and thunderstorms will be possible each day. At this time
the best chance for widespread storms will be Wednesday, Thursday
and Saturday, with the eastern mountains and plains having the
best chance for heavy rainfall. The main threats from storms will
be locally heavy downpours, small hail, wind gusts to 45 mph and
lightning. There will the potential for flash flooding each day,
especially on recent burn scars. By late week, some severe
thunderstorms may be possible as winds aloft increase over the
eastern plains.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
highly likely this afternoon and tonight across the eastern
mountains and plains.

Hodanish

In the hours before

Local storm report, Jul 23, 6:10 PM MDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
610 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             2 W BOONE               38.25N 104.29W
07/23/2018  M1.75 INCH       PUEBLO             CO   PUBLIC

&&
Local storm report, Jul 23, 6:15 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
615 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     HEAVY RAIN       2 NW COLORADO SPRINGS   38.85N 104.85W
07/23/2018  M1.80 INCH       EL PASO            CO   TRAINED SPOTTER

            1.8 INCHES OF RAIN IN 20 MINUTES.

&&
Local storm report, Jul 23, 6:17 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FLASH FLOOD      4 SSE FOUNTAIN          38.63N 104.69W
07/23/2018                   EL PASO            CO   TRAINED SPOTTER

            STALLED VEHICLE AT UNDERPASS OF I-25 AT EXIT
            125.

&&
Local storm report, Jul 23, 6:20 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
620 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             3 WSW BLENDE            38.22N 104.61W
07/23/2018  M1.00 INCH       PUEBLO             CO   TRAINED SPOTTER

&&
Local storm report, Jul 23, 6:23 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
623 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HEAVY RAIN       3 SSW COLORADO SPRINGS  38.79N 104.85W
07/23/2018  M2.75 INCH       EL PASO            CO   AMATEUR RADIO

            STORM TOTAL RAINFALL MEASURED - LOCATION IS
            APPROXIMATED.

&&

STARK
Local storm report, Jul 23, 6:46 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
646 PM MDT MON JUL 23 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     HEAVY RAIN       1 ENE PUEBLO WEST       38.31N 104.74W
07/23/2018  M1.68 INCH       PUEBLO             CO   PUBLIC

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 6:11 PM MDTFlash Flood WarningPUBPueblo110 min
Jul 23, 6:21 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo114 min
Jul 23, 6:28 PM MDTSevere Thunderstorm WarningPUBLas Animas, Otero46 min
Jul 23, 6:30 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo45 min
Jul 23, 7:31 PM MDTAreal Flood AdvisoryPUBBent, Crowley, Las Animas, Otero3 hr
Jul 23, 7:38 PM MDTFlash Flood WarningPUBBent, Crowley, Otero3 hr
Jul 23, 7:52 PM MDTSpecial Weather StatementPUBBent23 min
Jul 23, 8:14 PM MDTFlash Flood WarningPUBCuster, Fremont, Pueblo61 min
Jul 23, 8:34 PM MDTAreal Flood AdvisoryPUBBent, Kiowa, Prowers3 hr
Jul 23, 8:53 PM MDTFlash Flood WarningPUBBent, Prowers3 hr
Jul 23, 9:12 PM MDTFlash Flood WarningPUBKiowa, Prowers3 hr
Jul 23, 9:28 PM MDTSpecial Weather StatementPUBProwers47 min
Jul 23, 10:02 PM MDTFlash Flood WarningPUBFremont, Pueblo104 min
Jul 23, 11:38 PM MDTAreal Flood AdvisoryPUBCuster, Fremont, Pueblo2 hr
Jul 24, 9:44 AM MDTFlash Flood WatchPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more12 hr
Jul 24, 2:09 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr
Jul 24, 2:25 PM MDTSpecial Weather StatementPUBConejos35 min
Jul 24, 2:27 PM MDTSpecial Weather StatementPUBChaffee48 min
Jul 24, 2:32 PM MDTSpecial Weather StatementPUBEl Paso43 min
Jul 24, 2:35 PM MDTSpecial Weather StatementPUBCostilla40 min
Jul 24, 2:40 PM MDTSevere Thunderstorm WarningPUBEl Paso35 min
Jul 24, 2:44 PM MDTSpecial Weather StatementPUBFremont46 min
Jul 24, 2:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 2:54 PM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Jul 24, 3:07 PM MDTFlash Flood WarningPUBEl Paso90 min
Jul 24, 3:07 PM MDTSevere Thunderstorm WarningPUBFremont23 min
Jul 24, 3:14 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Jul 24, 3:15 PM MDTSpecial Weather StatementPUBTeller45 min
Jul 24, 3:20 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano16 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas50 min
Jul 24, 3:25 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller35 min
Jul 24, 3:28 PM MDTFlash Flood WarningPUBCuster, Fremont, Saguache2 hr
Jul 24, 3:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
Jul 24, 3:46 PM MDTSpecial Weather StatementPUBCuster44 min
Jul 24, 3:49 PM MDTFlash Flood WarningPUBEl Paso, Teller51 min
Jul 24, 4:07 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller26 min
Jul 24, 4:14 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont, Huerfano, Pueblo, Saguache31 min
Jul 24, 4:46 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano44 min
Jul 24, 4:52 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller38 min
Jul 24, 4:53 PM MDTSpecial Weather StatementPUBHuerfano37 min
Jul 24, 4:57 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas22 min
Jul 24, 5:06 PM MDTFlash Flood WarningPUBTeller2 hr
Jul 24, 5:30 PM MDTFlash Flood WarningPUBCuster, Fremont105 min
Jul 24, 5:49 PM MDTSpecial Weather StatementPUBHuerfano41 min
Jul 24, 5:56 PM MDTFlash Flood WarningPUBCostilla, Huerfano3 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.